# SDR UIEA2023100600888

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FIRE DETECTION LOOP AT ENG 1.( ENG 1 FIRE DETECTION LOOP WAS REPLACED AND TORQUED IAW AMM 26-11-02-424-033 REV140 22AUG2023. )
